# SDR R61A20090028

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 13,554 hours, 9,744 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Lock Tab
- Part number: NAS5135
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED LANDING GEAR NOSE DOOR OPEN INDICATION DURING CLIMB AFTER TAKEOFF FROM PHL.  CREW RETURNED TO FIELD AT PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  MAINTENANCE TROUBLESHOT AND FOUND DOOR ADJUSTMENT OUT OF RANGE DUE TO BROKEN LOCK TAB.  MAINTENANCE REPLACED LOCK TAB AND ADJUSTED NLG DOOR LINKAGE AND PERFORMED OPS CHECK PER EMB AMM.  A/C WAS THEN RETURNED TO SERVICE.
